Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Burning sensation after using hair hair removal cream on vagina. What to do?

Hi I used nair hair removal cream on my vagina . Careful not to go anywhere near my clit or and hole if you get what I mean. I m not having a burning sensation on my lips when I pee. I m guessing that maybe a little cream got into my inner lips slightly as that s the only explanation I have. Have used no fragranced wipes to cool area and applied cream.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
It is clearly mentioned on the pack of most hair removal creams that they are not meant to be applied on the genital area. Anyway since you have already done that, what you are experiencing is pretty normal. Your labia is inflammed due to the use of the cream and so you have burning sensation. It should subside on its own in a couple of days. In the meantime, make sure you maintain adequate hygiene and apply some ice if you feel more burning sensation. Drink lot of fluids.
Hope you get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor